ITEM METADATA RECORD
Title: Hepatotoxicity after a short course of low-dose pyrazinamide
Authors: al Sarraf, K A ×
Michielsen, P P
Hauben, Esther
Lefebure, A
Ramon, A M
Van Marck, E A
Pelckmans, P A #
Issue Date: 1996
Series Title: Acta gastro-enterologica Belgica vol:59 issue:4 pages:251-3
Abstract: We report on a patient who developed extensive centrolobular liver necrosis after a treatment with low-dose (25 mg/kg/d) pyrazinamide for only 4 weeks, combined with rifampicin, 600 mg/d). In the past, the patient already developed severe aminotransferase elevations under isoniazid treatment. After prompt withdrawal of the drugs, a gradual decline of the aminotransferases was observed. No signs of hepatic failure developed. Pyrazinamide has to be used with caution, even in low-dose, especially when combined with rifampicin.
ISSN: 0001-5644
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Translational Cell & Tissue Research
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science